# SDR IXXA06SMN390S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD AILERON LOWER SKIN DENTED AT STATION XA665.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS.  PERFORMED BALANCE O LEFT OUTBOARD AILERON.  FOUND MOMENT WITHIN TOLERANCE LIMITS MOMENT 3329.9 IAW DC8 SRM 57-8-1 FIGURE 4 PAGE 9, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-8-1 FIGURE 4 PAGE 9 ITEMS "E" AND "L", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21 AND DC8 SRM 51-4-3 PAGES 1-3.
